# SDR AALA201711089014

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 31,872 hours, 11,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR EMERGENCY EXIT LIGHT WILL NOT SHUTOFF IN FLIGHT. CYCLED EMERGENCY LIGHT SWITCH AT FWD PANEL. LIGHTS OPERATED NORMAL.
